MathSciNet Relay Station
MathSciNet bibliographic data
MR1813532 11B13 (11B75)
Hofmeister, Gerd Thin bases of order two. J. Number Theory 86 (2001), no. 1, 118–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement